MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® Minnesota Four Lumen Tube; Minnesota Tube

C.R. BARD INC. (COVINGTON) -1018233 Bard® Minnesota Four Lumen Tube; Minnesota Tube
Catalog Number 0092220
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that the esophageal tamponade tube was unable to remove the plastic plugs so the tube could be fully assembled and immediately available for use during a life-threatening variceal hemorrhage, doing so under clean process in central processing to be wrapped and sterilized post assembly.Because this device was extremely time-intensive to assemble in an emergency, they made the decision to have it preassembled under central processing by a physician so it could be deployed without delay.Despite following the manufacturer's recall instructions, our physician spent approximately one hour trying to remove the plastic plugs without success.Frankly, they discovered this defect only by chance during our preparedness process.Had this first been encountered during an actual emergency, the device would have been unusable while a patient was actively bleeding.That represents a significant patient safety concern.2 serious injuries and 1 death have already been associated with this issue.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bard® Minnesota Four Lumen Tube
Common Device Name
Minnesota Tube
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25825237
Report Number1018233-2026-04654
Device Sequence Number10416990
Product Code KNT
UDI-Device Identifier00801741076824
UDI-Public(01)00801741076824(11)240716(17)270531(10)MCJT1312
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0092220
Device Lot NumberMCJT1312
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/05/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2026
Supplement Date Received by Manufacturer08/11/2026
08/18/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date08/11/2026
08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown